MAUDE Adverse Event Report: CONMED CONMED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT LXH ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

CONMED CONMED; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT LXH ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number TS8865
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The distributor reported that the that the ts8865 tendon stripper, open loop, diam.6.5 mm, device was being used on (b)(6) 2026 during an acl procedure when it was reported ¿while using the device, it broke and part of it remained in the patient and took one hour to remove.¿.The procedure was completed with the use of an alternate device and 30 minutes to one hour of delay.There was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
CONMED
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT LXH ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
CONMED
525 french road
utica NY 13502
Manufacturer (Section G)
CLASSIC WIRE CUT CO, INC.
28210 constellation road
valencia CA 91355
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key24712180
Report Number1017294-2026-00037
Device Sequence Number20253217
Product Code LXH
UDI-Device Identifier10845854050323
UDI-Public(01)10845854050323(11)240226(10)73670
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTS8865
Device Lot Number73670
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic